Journal of the Mathematical Society of Japan

On harmonic Hardy and Bergman spaces

Stevo STEVIĆ

Full-text: Open access

Abstract

In this paper we use an identity of Hardy-Stein type in investigations of the harmonic Hp(B) and Bergman bp(B) spaces.

Article information

Source
J. Math. Soc. Japan, Volume 54, Number 4 (2002), 983-996.

Dates
First available in Project Euclid: 5 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191592001

Digital Object Identifier
doi:10.2969/jmsj/1191592001

Mathematical Reviews number (MathSciNet)
MR1921096

Zentralblatt MATH identifier
1026.31005

Subjects
Primary: 31B05: Harmonic, subharmonic, superharmonic functions

Keywords
Harmonic functions Hardy space Bergman space

Citation

STEVIĆ, Stevo. On harmonic Hardy and Bergman spaces. J. Math. Soc. Japan 54 (2002), no. 4, 983--996. doi:10.2969/jmsj/1191592001. https://projecteuclid.org/euclid.jmsj/1191592001


Export citation